# SDR SWAA2024021952758

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 54,930 hours, 33,100 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER T/E SHELF PANEL SUPPORT BRACKET CRACKED (BULB SEAL IS ATTACHED TO THE BRAKET)<[01] REMOVE AND REPLACED THE R/H WING UPPER T/E PANEL SUPPORT BRACKET PER SRM 51-40-02.;[02] C/W INSPECTION
